# SDR MWEA99740

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 74601
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Part number: J6908A18
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RAT/EPR GAUGE STARTED RISING.  AT 29,000 FEET THE RAT/EPR GAUGE READ -40 DEGREES.  MTC REMOVED AND REPLACED RAT/EPR GAUGE INDICATOR.
